# SDR 95UAL900058

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR EMERGENCY LIGHTS NR 1 AND NR 5 COUNTING FROM FWD TO AFT IS INOP.  REPLACED LAMPS, OPS CHECKS NORMAL.
